# SDR MASA200601846

- Difficulty date: July 14, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,546 hours, 5,681 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7281 IAD - CAPTAIN REPORTED OB SPOILER/SPOILERON FAULT.  MX RESET THE SYSTEM.
